Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vomiting, loose motions after eating cold french fries. Appetite decreased. Sleeping more. Medication?

Hi, Sorry I put the wrong email address so I have to write you again. My daughter is 14th monhs and about three days ago she ate some french fries which were cold . Later that night she threw up and again in the middle of the night twice. After that she started pooping very watery yellow diarrhea and he appettiet is decreased. She doesnt seem to be in pain but wants to take alot of naps during the day.
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for asking ,

Your child may be suffering from acute gastroenteritis after taking those cold french fries ,better look for how many times she is vomiting, passing loose stools because this may lead to dehydration also look for is there any fever , meanwhile keep her on light diet and oral re hydration solution (ORS) if symptoms does not resole consult your pediatrician for medications .


Take care
Answered: Thu, 7 Mar 2013
I find this answer helpful
Pediatrician Dr. Himanshi Kashyap's  Response
I think your baby has landed with food poisoning which means she has infection due to the contaminated french fries which was probably not refrigerated well ,not cooked well or left lying for germs to grow on.
At present she needs to be kept well hydrated by giving ORS and since she is vomiting some antiemetics.Keep a watch on the urine output if it is negligible then it would be wise to get her evaluated by her pediatrician .
Take Care
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor